Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Variable-Width Framed Rectangle Charts for Statistical Mapping

Richard Dunn
The American Statistician
Vol. 41, No. 2 (May, 1987), pp. 153-156
DOI: 10.2307/2684235
Stable URL: http://www.jstor.org/stable/2684235
Page Count: 4

You can always find the topics here!

Topics: Rectangles, Maps, Statistics, Charts, Ratios, Data maps, Percentages, Data ranges, Surface areas
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($14.00)
  • Add to My Lists
  • Cite this Item
Variable-Width Framed Rectangle Charts for Statistical Mapping
Preview not available

Page Thumbnails

  • Thumbnail: Page 
153
    153
  • Thumbnail: Page 
154
    154
  • Thumbnail: Page 
155
    155
  • Thumbnail: Page 
156
    156